MathSciNet Relay Station
MathSciNet bibliographic data
MR1836737 62M09 (60J05 62F12)
Douc, Randal; Matias, Catherine Asymptotics of the maximum likelihood estimator for general hidden Markov models. Bernoulli 7 (2001), no. 3, 381–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement